# SDR WTAA980071

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CIC - FREON PACK CAUSES ELECTRIC ODOR IN CABIN.  MAINTENANCE DEFERRED PACK PER MEL 21-13.  AIRCRAFT RETURNED TO SERVICE.  (M)
